# SDR GTIA2021110136089

- Difficulty date: November 1, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 11,238 hours, 4,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R2 DOOR ASSIST BOTTLES REQUIRES SERVICE.-L1 AND R2 DOOR ASSIST BOTTLES WERE SERVICED IAW AMM 52-10-00
